# SDR HALA2019080100377

- Difficulty date: July 31, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 27,680 hours, 64,992 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Odor
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND BURNING OIL SMELL WHEN PACKS ON APU.  APU BLEED AIR MODULATING VALVE.   REMOVED AND REPLACED BOTH WATER SEPERATORS FOR AIR CONDITIONING. APU COMPARTMENT INSPECTED. NO OIL LEAK. REACTIVATED APU BLEED AIR VALVE AND PERFORMED APU RUN, CHECKED NO OIL SMELL IAW AMM 21-54-01. OK FOR SERVICE.
